| Model Number |
8253002 |
| Medical Device Problem Code |
Application Program Freezes or Fails to Launch (4031)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3:analysis of the device could not confirm the reported event.The screen brightness is (intermittent) too dark on the left side of the screen/display due to a not fully seated connector on the inverter board.One of the usb ports on the back is damaged.H6: previous codes b21, c21, d16 and g02030 are no longer valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the event occurred during set up for a thyroidectomy wherein there were no changes observed in the set up menu after plugging the plugs into interface sockets.The procedure could not be completed with the reported device.There was no patient involvement.Additional information received reported that the event occurred during set up for a thyroidectomy wherein there were no changes observed in the set up menu after plugging the plugs into interface sockets.The procedure could not be completed with the reported device.There was no patient involvement.